# SDR DL72S001582

- Difficulty date: August 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- Aircraft time: 56,172 hours, 41,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Damaged
- Location: Seat 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT DAMAGED AT SEAT 1B.  REPLACED BULB AND LENS.
